Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking TB drugs. Darkening face, acne, whiteheads on back. How to get rid of these?

Hi I m 23 F, I m using anti TB drugs from past 6 months, from 3 months my face changed a lot became dark, suffering from acne and white heads, even on back. I do not why is this happening because from my maturity age I never got acne or white heads. I m trying all the household remedies but no use. Please tell me how to get rid of these and look beautiful as before.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.Unfortunately,one of the side effects of anti TB drugs is acneform eruptions.Since you would have to take antiTB drugs for the uduration,you could consult a dermatologist for the eruptions.There are good treatment modalities to control them.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor